# SDR 97ZZZX4782

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703MG
- Make and model: Dhav DHC7102
- Aircraft serial: 103
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 20,306 hours
- Stage of operation: CR
- Nature of condition: E, Y
- Precautionary procedure: E

## Discrepancy

MIA/MCO - FLT 202 - PILOT REPORTED ENGINE NR 3 SEIZED UP IN FLIGHT WITHOUT WARNING.  THE ENGINE WAS SHUT DOWN AND PROP FEATHERED.  THE AIRCRAFT LANDED AT MCO WITHOUT INCIDENT.  THE AIRCRAFT WAS INSPECTED AND FOUND TO BE SAFE FOR THREE ENGINE FERRY TO FLL MAINTENANCE BASE.  UPON ARRIVAL AT FLL, THE ENGINE WAS INSPECTED AND FOUND TO HAVE INTERNAL COMPRESSOR DAMAGE.  CAUSE OF FAILURE NOT DETERMINED.  ENGINE TO BE SHIPPED TO ENGINE MAINTENANCE FACILITY.  THE ENGINE WAS REPLACED, AND AIRCRAFT RETURNED TO SERVICE.  (X)
